Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How to cure side effects of antibiotics? - Online Doctor Chats

Date : 28-Apr-2014
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:
Please proceed with your query
User:hello doctor XXXXXXX I've some stomach trouble because of the antibiotics i took
Doctor:sorry about that
User:About a month back, i had injured my finger and then the doctor put me on augmentin for 5 days and then dalacin for another 5 days
Doctor:I see
Doctor:take probiotics for a week to ten days
Doctor:you would feel better
User:with dalacin, i was also taking Darolac probiotic strains
Doctor:ok, that is good
User:it did not help
Doctor:Try sporlac capsules twice daily then
User:then i was on metronidazole 400 mg
User:okay
Doctor:take it for ten days
Doctor:get well soon
User:got it. Thank you for your time Doctor.
Doctor:my pleasure
Doctor:take care
Doctor:also
Doctor:you must take a bowl of curd daily
Doctor:all right?
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor